# SDR AWXA0000910

- Difficulty date: November 20, 2000
- Submitted: November 24, 2000
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 42,268 hours, 31,154 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C35765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STR CRACKED AT FS 500C STR 16L AT WING ICE LIGHT (FWD OF LIGHT).  REMOVED FASTENERS FROM STR 16L STA 500C; CUT OUT DAMAGE IAW SB52-1145; FABBED RADIUS FILLER AND CHANNEL SHT IAW SB 737-53-1145; INSTALLED ALL PARTS IAW SB53-1145 AND SRM 51-40-02.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1145](https://openairdocs.org/service-documents/boeing/sb-737-53-1145.md). Cited as "SB 737-53-1145"
